ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analytical method for solving a set of infinite simultaneous equations

Joshi, SG (1977) Analytical method for solving a set of infinite simultaneous equations. In: Proceedings of the IEEE, 65 (7). 1092 -1093.

[img] PDF
6.pdf - Published Version
Restricted to Registered users only

Download (240kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/srchabstract.jsp...


It is shown that a method based on the principle of analytic continuation can be used to solve a set of infinite simultaneous equations encountered in solving for the electric field of a periodic electrode structure.

Item Type: Journal Article
Publication: Proceedings of the IEEE
Publisher: IEE
Additional Information: Copyright 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 19 Oct 2009 09:00
Last Modified: 19 Sep 2010 05:50
URI: http://eprints.iisc.ac.in/id/eprint/24359

Actions (login required)

View Item View Item